Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What medicine should I take for Nephro syndrome ?

Hello Doctor , I am a patient suffering from Nephro Syndrome and has been advised for the following dose of Alphadopa 250, Olmesar 40, Cilacar 20, Omnacortel 40, Clodrel 75, Lamino, & Renodapth S 360 for a day.Sir, my B.P. remains 160/110 on an average and Sr. Creatine 2.14 as well TLC 14000. Please suggest me if the medication is going in right direction or i should change the same. Also how long should i continue with this treatment. The size of kidney is also reduced, Left 8.8cm & Right 9.1cm. Expecting a lot from you, Thanks & Regards.
Asked On : Mon, 4 Jul 2011
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response
hi Mr Bhushan
read your prob, you have suffering from nehrotic syndrom . n you have high BP.TLC is high shows presence of infection. first you have to control your BP, it should be 120 80
not more than it. as high BP again affact on kidney.
treatment should be continu for 8 to 10 month. after then by diet control n controlling BP you can prevent kidney for further damag.
Dr aseem 9982583020
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor